| Model Number |
TH110 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that "there is noise in the image.".Furthermore, it was found during initial product evaluation that there is intermittent image.No negative impact in state of health reported.